RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1970, Volume 3, Number 3, Pages 305–319 (Mi tmf4114)  

This article is cited in 3 scientific papers (total in 5 papers)

On a representation of the Jost–Lehmann–Dyson type

V. S. Vladimirov, V. V. Zharinov


Abstract: An integral representation is obtained for functions that are holomorphic in tube domains over arbitrary proper cones $C$ and $-C$ and in a neighborhood of an $n$-divided open set $\mathcal{O}$ and belonging to the algebras $H(C)$ and $H(-C)$. An application to the derivation of the corresponding representation of the Jost–Lehmann–Dyson type is given.

Full text: PDF file (1403 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1970, 3:3, 525–536

Bibliographic databases:

Received: 16.03.1970

Citation: V. S. Vladimirov, V. V. Zharinov, “On a representation of the Jost–Lehmann–Dyson type”, TMF, 3:3 (1970), 305–319; Theoret. and Math. Phys., 3:3 (1970), 525–536

Citation in format AMSBIB
\Bibitem{VlaZha70}
\by V.~S.~Vladimirov, V.~V.~Zharinov
\paper On~a~representation of the Jost--Lehmann--Dyson type
\jour TMF
\yr 1970
\vol 3
\issue 3
\pages 305--319
\mathnet{http://mi.mathnet.ru/tmf4114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=479108}
\zmath{https://zbmath.org/?q=an:0201.58201}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1970TMP.....3..525V}
\transl
\jour Theoret. and Math. Phys.
\yr 1970
\vol 3
\issue 3
\pages 525--536
\crossref{https://doi.org/10.1007/BF01028522}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4114
  • http://mi.mathnet.ru/eng/tmf/v3/i3/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “On the Nakanishi representation”, Theoret. and Math. Phys., 6:2 (1971), 108–112  mathnet  crossref  zmath
    2. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. G. Sergeev, “Complex geometry and integral representations in the future tube”, Math. USSR-Izv., 29:3 (1987), 597–628  mathnet  crossref  mathscinet  zmath
    4. V. S. Vladimirov, V. V. Zharinov, A. G. Sergeev, “Bogolyubov's “edge of the wedge” theorem, its development and applications”, Russian Math. Surveys, 49:5 (1994), 51–65  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:255
    Full text:86
    References:23
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019